MathSciNet Relay Station
MathSciNet bibliographic data
MR284352 (44 #1580) 05.04
Graham, R. L.; Rothschild, B. L. Ramsey's theorem for $n$-parameter sets. Trans. Amer. Math. Soc. 159 1971 257–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement